# SDR DALA13006643213

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FRAME 55-56, STR 39-40R WEB PLATE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW ER/A 484892-14MA DIMENSION L=1.80" W=2.00" D=0.047".  FABRICATED COVER SHEET IAW STAM TRAVELER T13/979643.  R & R WEB PLATE (COVER SHEET) IAW DWG D53475500 & SRM.
